Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

New proof of the generalized Chinese Remainder Theorem


Author: Aviezri S. Fraenkel
Journal: Proc. Amer. Math. Soc. 14 (1963), 790-791
MSC: Primary 10.06; Secondary 10.09
MathSciNet review: 0154841
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.06, 10.09

Retrieve articles in all journals with MSC: 10.06, 10.09


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0154841-6
PII: S 0002-9939(1963)0154841-6
Article copyright: © Copyright 1963 American Mathematical Society